Advances in Differential Equations

Existence, non-degeneracy of proportional positive solutions and least energy solutions for a fractional elliptic system

Qihan He, Shuangjie Peng, and Yanfang Peng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the following fractional nonlinear Schrödinger system $$ \left\{ \begin{array}{ll} (-\Delta)^s u +u=\mu_1 |u|^{2p-2}u+\beta |v|^p|u|^{p-2}u, ~~x\in \mathbb R^N, \\ (-\Delta)^s v +v=\mu_2 |v|^{2p-2}v+\beta |u|^p|v|^{p-2}v, ~~x\in \mathbb R^N, \end{array} \right. $$ where $0 < s < 1, \mu_1 > 0, \mu_2 > 0, 1 < p < 2_s^*/2, 2_s^*=+\infty$ for $N\le 2s$ and $2_s^*=2N/(N-2s)$ for $N > 2s$, and $\beta \in \mathbb R$ is a coupling constant. We investigate the existence and non-degeneracy of proportional positive vector solutions for the above system in some ranges of $\mu_1,\mu_2, p, \beta$. We also prove that the least energy vector solutions must be proportional and unique under some additional assumptions.

Article information

Source
Adv. Differential Equations Volume 22, Number 11/12 (2017), 867-892.

Dates
First available in Project Euclid: 1 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.ade/1504231225

Zentralblatt MATH identifier
1377.35264

Subjects
Primary: 35A01: Existence problems: global existence, local existence, non-existence 35A20: Analytic methods, singularities 35J60: Nonlinear elliptic equations

Citation

He, Qihan; Peng, Shuangjie; Peng, Yanfang. Existence, non-degeneracy of proportional positive solutions and least energy solutions for a fractional elliptic system. Adv. Differential Equations 22 (2017), no. 11/12, 867--892. https://projecteuclid.org/euclid.ade/1504231225


Export citation